Some extensions of Alon's Nullstellensatz

Kós, Géza and Mészáros, Tamás and Rónyai, Lajos (2011) Some extensions of Alon's Nullstellensatz. Publicationes Mathematicae - Debrecen, 79 (3-4). pp. 507-519.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:41
Last Modified: 12 Dec 2012 08:41
URI: http://eprints.sztaki.hu/id/eprint/6846

Update Item Update Item